MAUDE Adverse Event Report: AVALIGN GERMAN SPECIALTY INSTRUMENTS V. MUELLER; MIS SCISSORS

AVALIGN GERMAN SPECIALTY INSTRUMENTS V. MUELLER; MIS SCISSORS
Catalog Number CH5707-3
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Ch5707-3 mis scissor strongly curv - bad problem with erratic movement and sticking closed during case.After cleaning/sonicing they still do not operate smoothly.The surgeon stated that he felt the patient did not do as well due to the problems that occurred with the instrumentation.The scheduled procedure was to repair the valve.The repair did not hold, so tried to rework the ring, and ended up replacing the valve.The surgeon struggle with the opening and closing of instruments the entire case.This resulted in the patient being under anesthesia for a prolonged period of time and possibly an unnecessary procedure.

Brand Name
V. MUELLER
Common Device Name
MIS SCISSORS
Manufacturer (Section D)
AVALIGN GERMAN SPECIALTY INSTRUMENTS
626 cooper ct
schaumburg IL 60173
MDR Report Key9406531
Report Number1421101-2019-00006
Device Sequence Number524472
Product Code GEI
UDI-Device Identifier10885403181344
UDI-Public10885403181344
Combination Product (Y/N)N
PMA/510(K) Number
K040855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCH5707-3
Device Lot NumberL18VIN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1